Biblioteca de la Universidad Complutense de Madrid

Complexity of large time behaviour of evolution equations with bounded data

Impacto



Vázquez, Juan Luis y Zuazua Iriondo, Enrique (2002) Complexity of large time behaviour of evolution equations with bounded data. Chinese Annals of Mathematics, 23 (2). 293-310 . ISSN 0252-9599

[img] PDF
313kB

URL Oficial: http://www.springer.com/mathematics/journal/11401



Resumen

The authors study the asymptotic behaviour of solutions of the heat equation and a number of evolution equations using scaling techniques. It is proved that in the framework of bounded data stabilization need not occur and the general asymptotic behaviour is complex. This behaviour reflects for large times, even on compact sets, the complexity of the initial data at infinity.


Tipo de documento:Artículo
Palabras clave:Asymptotic behaviour; Scaling; Omega-limit; Heat equation; Hyperbolic conservation laws
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:12298
Depositado:01 Mar 2011 09:35
Última Modificación:06 Jun 2011 09:32

Sólo personal del repositorio: página de control del artículo